Research Repository

Browse by Author: Masjed-Jamei, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Masjed-Jamei, M, Omey, E and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) A Main Class of Integral Inequalities with Applications. Mathematical Modelling and Analysis, 21 (4). 569 - 584. ISSN 1392-6292

Masjed-Jamei, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) An analogue of the ostrowski inequality and applications. Filomat, 28 (2). 373 - 381. ISSN 0354-5180